MathSciNet Relay Station
MathSciNet bibliographic data
MR2432778 (2009e:91120) 91B28 (60H10)
Posashkov, S. V. Optimal price for the hedge of a European-type contingent claim. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 77 (2007), 133--140; translation in Theory Probab. Math. Statist. No. 77 (2008), 147–154
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement